MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 3 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 3 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-203
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 06/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Medical records received ad 09 dec 2019.On (b)(6) 2014, the patient underwent total right knee arthroplasty due to patellofemoral arthritis.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and smartset bone cement x 2.On (b)(6) 2017, the patient underwent a right knee revision due to loosening of the tibial component, subsidence, and pain.The surgeon reported the tibial component was grossly loose from the cement and well-fixed to the tibia.He indicated the femoral component was grossly loose and removed.The surgeon indicated the patella was well-fixed and retained.The surgeon reported no intraoperative complications.The patient was implanted with depuy knee system and depuy cement x 2.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes heen able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not bsynthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6 (device) and h6.Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FEM RT SZ 3 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9570854
Report Number1818910-2020-01350
Device Sequence Number16277256
Product Code JWH
UDI-Device Identifier10603295041740
UDI-Public10603295041740
Combination Product (Y/N)N
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number1504-10-203
Device Catalogue Number150410203
Device Lot Number521449
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS RP INSRT SZ 3 7MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR